# SDR AALA202307053932

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 62,051 hours, 25,403 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING AIRCRAFT REPOSITION FLIGHT TO VQQ FOR SCHEDULED MAINTENANCE THE FLIGHT CREW REPORTED THAT THE FORWARD LAVATORY SMOKE DETECTOR ALERTED ON DESCENT INTO KVQQ AND REMAINED ON AFTER LANDING, NO SMOKE EVIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
